# SDR 2002FA0001358

- Difficulty date: November 12, 2002
- Submitted: December 5, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Bottle
- Part number: AV8AS2100
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBON DIOXIDE BOTTLE HOUSING WAS BROKEN DUE TO BLUNT IMPACT FORCE APPLIED.
